On a Monge-Ampère operator for plurisubharmonic functions with analytic singularities
Artikel i vetenskaplig tidskrift, 2019

We study continuity properties of generalized Monge-Ampère operators for plurisubharmonic functions with analytic singularities. In particular, we prove continuity for a natural class of decreasing approximating sequences. We also prove a formula for the total mass of the Monge-Ampère measure of such a function on a compact Kähler manifold.

Författare

Mats Andersson

Chalmers, Matematiska vetenskaper, Algebra och geometri

Zbigniew Błocki

Polish Academy of Sciences

Elizabeth Wulcan

Chalmers, Matematiska vetenskaper, Algebra och geometri

Indiana University Mathematics Journal

0022-2518 (ISSN)

Vol. 68 4 1217-1231

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1512/iumj.2019.68.7725

Mer information

Senast uppdaterat

2019-11-11